# SDR AALA20110624TUL04

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1692 STRINGER 29 RIGHT HAS CORROSION.  INSTALLED STRINGER 29 RIGHT DOUBLER APPROXIMATELY STATION 1685 TO 1692 AND REINSTALLED WEB AT STRINGER 29 RIGHT STATION 1680 TO 1700 PER EA B757-53-017678.
